# SDR DALA2017062204938

- Difficulty date: June 21, 2017
- Submitted: June 25, 2017
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 54,865 hours, 7,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R EXIT SIGN COVER MISSING.  REPLACED DOOR 3R EXIT SIGN LENS.
